Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Going on holiday, wants to delay periods. Prescribed sysron-n. Dosage of medication?

i am 24 yrs old goin fr a holiday to XXXXX from 22 dec to 25 dec. My periods are due on 28 dec but i always get my periods 4-6 days before my actual due i am expecting that my periods will start during my trip. i have heard abt sysron -n to delay periods.Can u tell me its usage?? wen shud i start takin it and wen shud i stop it?
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
I appreciate your query.
Basically, Sysron is progesterone.
You can take any of multiple brands available on the market
As long as you take progesterone, you will not have your periods, and then after stopping the pills, you will normally have your period within 2 -3 days, maximum within a week.
However, I should tell you that after progesterone withdrawal, you might have a heavier than normal period.
Also, unless it is absolutely necessary, there is no indication to meddle with a normal menstrual cycle.
Understanding that , if you wish to delay your periods - then , you should start taking progesterone from 15th december.
Earliest that you expect your period is around 22nd december.
So start the pills from 15th december, and keep taking till, say 25th december. Once you stop them, expect bleeding within 2 - 3 days.
For the exact dose, consult a gynecologist, who will prescribe the pills based on your body weight and other risk factors.
All the best.
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor